# SDR SWAA2023040322418

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 72,194 hours, 42,912 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AFT SLIDE ISOLATOR LOOSE<[01] R&R FWD SERVICE DOOR AFT SLIDE ISOLATOR IAW AMM 20-50-11.;[02] INSPECTION C/W R&R FWD SERVICE DOOR AFT SLIDE ISOLATOR IAW AMM 20-50-11.
